Previous PreviousNext NextAsk a Question Ask a Question

Sikhnet Youth Forum Sikh Youth - Question and Answer Forum

Summary of Question:Male Hairloss, Should I Take Propecia Or Not?
Category:Hair
Date Posted:Wednesday, 2/23/2011 3:58 PM MST

Waheguru Ji ka khalsa, whaeguru ji ki fateh.


I recently turned 28 and in the last 2 years have noticed considerable hairloss on my head. I keep my hair and wear a turban. I dont want to go bald but am thinning very quickly.

Can anything be done to increase hair growth?

Also what are Sikhi's views on taking Propecia drug for hair retention?

This is really on my mind as I would want more children in near future but the implications of Propecia (to help against hairloss) are that 2% of users may face difficulties with sex and male organ. I don't want to risk anything but want to know what my other brothers do about hairloss at a young age.

Also how often should I wash my hair etc.

Thank you in advance
Satnam Singh
---
reply
---
Waheguru ji ka khalsa, waheguru ji ki fateh. You wear a turban! Why are you so fearful? Oh your mind is just crazy for your hair. Accept all as good. DO NOT TAKE A DRUG for hair....it is not so important. Get head massage and start taking vitamins and check with a nutritionist that can check and see if you are vitamin deficient. If not, relax and rejoice in your natural state and get married and have kids and do not pollute yourself with limiting thoughts or drugs. SK



[Previous Main Document]
Male Hairloss, Should I Take Propecia Or Not? (02/23/2011)
[Next Main Document]

by Topic | by Category | by Date | Home Page




History - Donation - Privacy - Help - Registration - Home - Search

Copyright 1995-2004 SikhNet